# SDR YENA20120316457

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 36,894 hours, 13,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6106 AUA-JFK, CREW DECLARED EMERGENCY DUE TO HYD G RSVR LO LVL ECAM AFTER 3 HOURS FLIGHT TIME.  CREW OBSERVED G HYD QUANTITY SLOWLY DIMINISH OVER COURSE OF THE FLIGHT.  PERFORMED INSPECTION CHECK OF HYD G SYS IAW AMM 29-00-00-06, COULD NOT FIND ANY INDICATION OF LEAKS.  PERFORMED MULTIPLE OPERATIONAL RUNS OF ENGINE DRIVEN PUMP & ELECTRIC HYD PUMP, RESERVOIR QTY REMAINED STABLE & POST INSP LEAK CHECK WAS GOOD WITH NO LEAKS FOUND.  OPS CHECK OF SYS IAW AMM 29-11-00-05.  A/C OK FOR SVC.  SERVICED HYD G IAW AMM 12-12-29.
